# SDR NACA2021072200001

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,728 hours, 18,277 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TWO START ATTEMPTS @ KMIA.   PERFORMED APU BITE, TEST OK. OPS CHECK NORMAL IAW B767 AMM 49-61-05
